# SDR UIEA2012100100446

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 59,252 hours, 10,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE FUSELAGE SKIN, AFT CARGO DOOR CUTOUT FORWARD EDGE NEAR BS 1810 BETWEEN S-38R AND S-39R.  DAMAGE IS BEYOND THE SRM 53-00-01 ALLOWABLE DAMAGE LIMIT. REPAIRED IAW EO 4453A744 OF N453PA.
